Translator Disclaimer
March 2004 Sous-groupes de Carter dans les groupes de rang de Morley fini
Olivier Frécon
J. Symbolic Logic 69(1): 23-33 (March 2004). DOI: 10.2178/jsl/1080938822

Abstract

A Carter subgroup is a self-normalizing locally nilpotent subgroup. For studying these subgroups in groups of finite Morley rank, we introduce the new notion of a locally closed subgroup. We show that every solvable group of finite Morley rank has a unique conjugacy class of Carter subgroups.

Citation

Download Citation

Olivier Frécon. "Sous-groupes de Carter dans les groupes de rang de Morley fini." J. Symbolic Logic 69 (1) 23 - 33, March 2004. https://doi.org/10.2178/jsl/1080938822

Information

Published: March 2004
First available in Project Euclid: 2 April 2004

zbMATH: 1072.03022
MathSciNet: MR2039342
Digital Object Identifier: 10.2178/jsl/1080938822

Rights: Copyright © 2004 Association for Symbolic Logic

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.69 • No. 1 • March 2004
Back to Top